# SDR YENA2023042100427

- Difficulty date: April 21, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 77,595 hours, 28,125 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#132, LAX-MCO. 'ODOR/DIRTY SOCKS ON DESCENT THRU FL. 8000 FT  PACK 1 TURNED OFF DISSIPATED; COMPLIED WITH INFO NOTICE 2017-T015-J SECTION A ISOLATED TO TYPE 10(A), AC PER TSM 05-50-00-810-085-B TSM 05-50-00-810-085D. THE AIRCRAFT IS OK FOR SERVICE. ALSO RAN BOTH ENGINES WITH NORMAL CONF. WITH OUTBOUND CREW. NO ODOR WAS NOTED. ALL NORMAL.'
